# SDR REXA2019102451492

- Difficulty date: October 15, 2019
- Submitted: October 24, 2019
- Operation: Air carrier
- Aircraft: N929XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15191
- Aircraft time: 27,300 hours, 17,973 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316421
- Condition: Corroded
- Location: Bs 280-310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: CORROSION ON STRINGER 27 BTW.FS280 AND FS310 AT MAIN AVIONICS COMPARTMENT [IN REFERENCE TASK 900-53-140-300 APPENDIX A].(E/E) (TCI 100-09).
SUMMARY: ON NRC. 00160 CORROSION LEVEL 2, STRINGER 27 BTW.FS280 AND FS310 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01.
